# SDR HNAA2024042900327

- Difficulty date: April 17, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sleeve
- Part number: UNKNOWN
- Condition: Leaking
- Location: Anti-Ice Duct
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE WING ANTI ICE FAILED IN ICING CONDITIONS. FACT  17APR24  00:09  CLT  UPON INSPECTION FOUND SLEEVES LEAKING BLEED AIR ON Y-PIPE @DTCV REMOVED AND REPLACED SLEEVES IRT AMM 21-60-01. LEAK CHECK GOOD, PERFORMED A/I VALVES OPS CHECK IAW AMM 30-00-00-700-803-A. OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME.
